# SDR AALA202305120299

- Difficulty date: May 9, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 68,957 hours, 31,917 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR INDICATION ON ECAM SHOWS OPEN WHEN CLOSED AND LOCKED. MAINTENANCE FOUND WIRE 3154-1496 BROKEN BEHIND PROXIMITY SWITCH CONNECTOR 11WV1A AND REPAIRED IT PER ESPM 20-53-21.
